# SDR UIEA2021021700334

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,272 hours, 19,787 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Access Door
- Part number: 9299M96G07
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 BORESCOPE  B3-1 DAMAGED BENT.  REMOVED & REPLACED ENGINE NR 2 BORESCOPE B3-1 B767-300 AMM 72-00-00.
